Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A proof of the theorem: $\frac{{\partial ^2 u}} {{\partial x\partial y}} = \frac{{\partial ^2 u}} {{\partial y\partial x}}$


Author: J. K. Whittemore
Journal: Bull. Amer. Math. Soc. 4 (1898), 389-390
DOI: https://doi.org/10.1090/S0002-9904-1898-00515-3
MathSciNet review: 1557623
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00515-3